# SDR IPXA2021080772539

- Difficulty date: July 27, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,824 hours, 14,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: ABA73331
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD CABIN LAV I/B FLOOR SUPPORT IS CORRODED.REMOVED AND REPLACED CORRODED FWD CABIN LAV I/B FLOOR SUPPORT IAW SRM 51-33-01. (MINOR)
